# SDR YADA20150410001

- Difficulty date: April 10, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N110AX
- Make and model: Beech 1900C
- Aircraft serial: UC93
- Aircraft time: 30,236 hours, 37,831 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Terminal
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G, A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED SEEING & SMELLING ELEC SMOKE FROM BEHIND THE FUEL QTY PANEL.  THE CREW DEPLOYED OXYGEN MASKS & MADE AN UNEVENTFUL EMER LANDING AT THE AIRPORT OF ORIGIN.  THE CREW REPORTED THE SMOKE & ODOR HAD DISSIPATED UPON LANDING.  NO SYS FAULTS OR FAILURES WERE OBSERVED.  IDENTIFIED & CORRECTED CONTACT BETWEEN A POWER CABLE TERMINALS & AIRFRAME STRUCTURE BEHIND THE HINGED FUEL QTY PANEL & RETURNED THE ACFT TO SERVICE.
